Browning Public Schools **Board Agenda Request**Meeting To Be Held: 10/9/18



Recognition: Students		Staff	Parents
Informat	tion:	Old Business	☐ Superintendent's Report
Action:	Resignation	Hiring	Contract Service Agreements
	☐ Travel Out-of-State	Travel In State	Approvals
	Termination	Legal Matters	Other:
	This action request pertains to	o Elementary (only	High School/District Wide
Date:	10/2/18		
To:	Board of Trustees	From:	Jill Mattingly
	Browning Public Schools	Title:	Special Services Director
Subject:	Out of State Travel: Annu	al International Conf	erence on Children with Disabilities
Internation through 2	onal Conference on Young Ch	nildren with Disabilitie nce has multiple opport	ivision for Early Childhood's 34th Annuals Conference in Orlando, FL. October 22 unities to network with leading experts in and related disciplines.
Financia	ll Impact: \$2,844.91		
Funding	Source (Budget/grant, etc.):	115-76-456-2213-582	-609
Attachm	ent(s): Agenda/Leave Repor	t/Travel Request/Profes	ssional Development Form
Approva	d: Superintendent's Office/Fin	nance/Personnel as app	licable (Initial)
Commen	nts:		
Board A	ction: N/A (Info)	Approved Deni	led Tabled to:

Division for Early Childhood's 34th Annual International Conference on Young Children with Disabilities

LOCATION

The Doubletree Hotel by Hilton at the Entrance to Universal Orlando

Welcome to DEC 2018! We're glad you're here!

Schedule-At-A-Glance Tuesday, 10/23

8:30 - 11:30 am | Pre-conference Sessions

1:00 - 4:00 pm | Pre-conference Sessions

4:30 - 6:00 pm | Opening Session & Keynote Anna Ballard in Universal Center

6:00 - 8:00 pm | Welcome Reception & Cocktail Hour in Exhibit Hall

Wednesday, 10/24

8:00-9:00 am | Poster Sessions & Coffee or Tea Hour in Exhibit Hall 9:15-10:15 am | 60-minute

Breakout Sessions

10:30 am - 12:00 pm | 90-minute Breakout Sessions

12:15 – 1:15 pm | Poster Sessions in Exhibit Hall

Lunch on Your Own

1:30 - 2:45 pm | Keynote Jeanette Betancourt in Universal Center

3:00 – 4:30 pm | 90-minute Breakout Sessions

4:45 - 5:45 pm | 60-minute Breakout Sessions

6:00 – 7:00 pm | Poster Sessions in Exhibit Hall

6:30 – 8:30 pm | Resilience – a screening of the film in Seminole A

Thursday, 10/25

7:15 – 8:15 pm | DEC Annual Business Meeting in Seminole A

8:00 – 9:00 am | Poster Sessions & Coffee or Tea Hour in Exhibit Hall 9:15 – 10:15 am | 60-minute

Breakout Sessions

10:30 am - 12:00 pm | 90-minute Breakout Sessions

12:15 - 1:15 pm | Poster Sessions in Exhibit Hall

Lunch on Your Own

- 1:30 2:45 pm | Keynote Recommended Practices Group in Universal Center
- 3:00 4:30 pm | 90-minute Breakout Sessions
- 4:45 5:45 pm | 60-minute Breakout Sessions
- 6:00 7:00 pm | Student Poster Sessions in Exhibit Hall
- 6:00 8:00 pm | J. David Sexton Memorial Reception at the South Pool

Friday, 10/26

7:30 – 9:00 am | Awards Breakfast in Universal Center

8:00 – 9:00 am | Poster Sessions & Coffee or Tea Hour in Exhibit Hall 9:15 – 10:15 am | 60-minute

Breakout Sessions

10:30 am - 12:00 pm | 90-minute Breakout Sessions

12:15 – 1:15 pm | Poster Sessions in Exhibit Hall

Lunch on Your Own

1:30 – 2:45 pm | Closing Session & Keynote Ron Suskind in Universal Center

Exhibit Hall Hours Tuesday

6:00pm-7:30pm

Wednesday & Thursday

7:30am-9:30am

11:45am-1:45pm

5:15pm-7:15pm

Friday

7:30am-9:30am

11:45am-1:45pm

BROWNING PUBLIC SCHOOLS Leave Report/Travel Request

Employee Name Jill Mattingly **Employee #12045 Building** Special Services **Substitute Name NA** LEAVE REPORT **Date of Leave** Type of Leave Hours 10/22 thru 26/2018 40 HRS SR **Employee Signature** Date Approved; Condition upon the specific leave being available for the specific employee **☐** Not Approved Principal/Supervisor _____ Date _____ TYPE OF LEAVE AN Annual PL Personal Leave ALWO Approved Leave W/O Pay SL Sick Leave JD Jury Duty (attach verification) ULWO Unapproved Leave w/o Pay *EX/SR Extra-Curricular/School Related NG National Guard SWP Suspended w/Pay SWOP Suspended w/o Pay FN Funeral (Master Contract Relationship) *If taking School Related/Extra-Curricular Leave only, <u>In</u> or <u>Out</u> of District, you <u>MUST</u> list Conference Name/Location TRAVEL REQUEST (If receiving payment for EX/SR leave please fill out entire form completely) Conference/Workshop DEC 34th Annual Int'l Conf. on Young Children with Disabilities (Attach Brochure/Agenda) **Location** Double Tree Hotel, Orlando, Florida **Departure Date** 10/22/18 **Return Date** 10/27/18 **Departure Time** 8:00 am **Return Time** 9:00 pm Personal Vehicle **Mileage** 254 RT @ \$0.545 **Transportation:** =\$ 138.43 District Vehicle **Per Diem** 5 days @ \$90+\$30L+42S =\$ 522.00 Professional Development **⊠** Registration PO# =\$470.00 **⋈ Hotel** PO# =\$800.00 Other PO# Airfare/Rental Car =\$864.48 =\$ 50.00 Other PO# Luggage Both luggage receipts must be returned to the business office if taking in advance. **Sub Total** \$2,844.91 All other receipts are submitted for reimbursement on return from trip (SOP's) **Budget** #115-76-456-2213-582-609 (100 %) \$710.43 Check Total \$710.43 Employee Signature Date Principal/Supervisor _____ Superintendent Signature _____ Date ____